# SDR FDEA201902190450

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF L1 DOOR FREEFALL OPERATIONAL/FUNCTIONAL CHECK DOOR FAILED TO FALL. AFTER FURTHER INSPECTION FOUND SHEARED BOLTS IN THE FORWARD SEGMENT OF THE MAIN DRIVE TORQUE TUBE. REPAIRED PER AMM AND PERFORMED NDT ON TORQUE TUBE SEGMENT, INSTALLED NEW BOLTS.
